# SDR MYWA110114

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,380 hours, 10,613 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DUCT SPLIT L=40PSI-AT FL 380 R=20PSI.  REMOVED AND REPLACED NR 2 ENGINE BLEED AIR REGULATOR IAW B737-800 M/M 36-11-03 OPS CHECK NORMAL.
